# SDR SWAA031704

- Difficulty date: July 30, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 30,249 hours, 26,231 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: 65C35943
- Condition: Worn
- Location: Both Elevators
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, BOTH LT AND RT ELEVATORS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED BOTH LT AND RT ELEVATOR INPUT ARM BEARINGS PER MM.
